Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Periodic solutions of the generalized KdV equation


Author: Yingnan Sun
Journal: Proc. Amer. Math. Soc. 148 (2020), 2103-2110
MSC (2010): Primary 37K55
DOI: https://doi.org/10.1090/proc/14958
Published electronically: January 28, 2020
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This paper concerns the existence and linear stability of periodic solutions of the generalized KdV equation. The proof is based on an abstract KAM theorem for infinite dimensional Hamiltonian systems.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 37K55

Retrieve articles in all journals with MSC (2010): 37K55


Additional Information

Yingnan Sun
Affiliation: Department of Mathematics, Nanjing University, Nanjing 210093, People’s Republic of China
Email: flzssun@qq.com

DOI: https://doi.org/10.1090/proc/14958
Keywords: Periodic solution, KAM, gKdV
Received by editor(s): November 8, 2018
Received by editor(s) in revised form: April 17, 2019, and September 18, 2019
Published electronically: January 28, 2020
Communicated by: Wenxian Shen
Article copyright: © Copyright 2020 American Mathematical Society